Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1294–1302 (Mi zvmmf4314)  

Minimax theory of Monte Carlo weight methods

G. A. Mikhailov


Full text: PDF file (977 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 8–13

Bibliographic databases:

UDC: 519.676
Received: 03.12.1982
Revised: 23.01.1984

Citation: G. A. Mikhailov, “Minimax theory of Monte Carlo weight methods”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1294–1302; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 8–13

Citation in format AMSBIB
\Bibitem{Mik84}
\by G.~A.~Mikhailov
\paper Minimax theory of Monte Carlo weight methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1294--1302
\mathnet{http://mi.mathnet.ru/zvmmf4314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764201}
\zmath{https://zbmath.org/?q=an:0582.65088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 8--13
\crossref{https://doi.org/10.1016/0041-5553(84)90148-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4314
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021